Alert archive / Oregon / Small Craft Advisories in 2016

Small Craft Advisory 86, NWS Medford, OR

September 2, 2016

NWS Medford, OR issued this small craft advisory at Sep 2, 2016, 2:33 PM PDT. It took effect at Sep 3, 2016, 11:00 AM PDT. It was in force for 63 hr.

The area

The counties it named.

The facts

Issued
Sep 2, 2016, 2:33 PM PDT (21:33 UTC)
In effect from
Sep 3, 2016, 11:00 AM PDT
Expired
Sep 6, 2016, 2:03 AM PDT
In force
63 hr
Issued by
NWS Medford, OR

The text

As transmitted.

010 
WHUS76 KMFR 022133
MWWMFR

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE MEDFORD OR
233 PM PDT FRI SEP 2 2016


PZZ376-031045-
/O.NEW.KMFR.SW.Y.0092.160903T0000Z-160903T1800Z/
/O.NEW.KMFR.SE.W.0061.160903T1800Z-160904T1200Z/
/O.NEW.KMFR.SC.Y.0086.160903T1800Z-160905T1200Z/
/O.NEW.KMFR.SW.Y.0093.160904T1200Z-160905T1200Z/
WATERS FROM CAPE BLANCO OR TO PT. ST. GEORGE CA FROM 10 TO 60 NM-
233 PM PDT FRI SEP 2 2016

...HAZARDOUS SEAS WARNING IN EFFECT FROM 11 AM SATURDAY TO 5 AM
PDT SUNDAY...
...SMALL CRAFT ADVISORY IN EFFECT FROM 5 PM THIS EVENING TO 5 AM
PDT MONDAY...

THE NATIONAL WEATHER SERVICE IN MEDFORD HAS ISSUED A HAZARDOUS
SEAS WARNING...WHICH IS IN EFFECT FROM 11 AM SATURDAY TO 5 AM PDT
SUNDAY. IN ADDITION...A SMALL CRAFT ADVISORY HAS BEEN ISSUED.
THIS SMALL CRAFT ADVISORY IS IN EFFECT FROM 5 PM TODAY TO 5 AM
PDT MONDAY.

* WINDS...NORTH 10 TO 15 KT...INCREASING TO 20 TO 25 KT WITH GUSTS
  UP TO 35 KT SATURDAY AFTERNOON.

* SEAS...NORTHWEST 4 TO 6 FEET AT 8 SECONDS...BECOMING STEEP TO
  VERY STEEP AND WIND DRIVEN AT 6 TO 10 FEET SATURDAY AFTERNOON. 

* AREAS AFFECTED...SMALL CRAFT ADVISORY CONDITIONS WILL IMPACT
  AREAS BETWEEN 3 AND 20 NM FROM SHORE SOUTH OF CAPE SEBASTIAN
  TONIGHT...THEN EXPAND TO NEARLY ALL AREAS SATURDAY AFTERNOON.
  VERY STEEP AND HAZARDOUS SEAS WILL DEVELOP BETWEEN 10 AND 20 NM
  FROM SHORE SOUTH OF CAPE FERRELO BEGINNING SATURDAY AFTERNOON.

* VIEW THE HAZARD AREA IN DETAIL AT 
  HTTP://WEATHER.GOV/MEDFORD/HAZARD 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A HAZARDOUS SEAS WARNING MEANS VERY STEEP AND HAZARDOUS SEA
CONDITIONS ARE IMMINENT OR OCCURRING. RECREATIONAL BOATERS SHOULD
REMAIN IN PORT...OR TAKE SHELTER UNTIL WAVES SUBSIDE.  COMMERCIAL
VESSELS SHOULD PREPARE FOR ROUGH SEAS AND CONSIDER REMAINING IN
PORT OR TAKING SHELTER IN PORT UNTIL HAZARDOUS SEAS SUBSIDE.

A SMALL CRAFT ADVISORY FOR HAZARDOUS SEAS MEANS THAT WAVES WILL
BE STEEP ENOUGH TO CREATE A POTENTIAL HAZARD TO SMALLER VESSELS
AND INEXPERIENCED MARINERS.

A SMALL CRAFT ADVISORY MEANS THAT WINDS AND SEAS WILL CREATE A
POTENTIAL HAZARD TO SMALLER VESSELS AND INEXPERIENCED MARINERS.

&&

$$

PZZ356-031045-
/O.NEW.KMFR.SW.Y.0092.160903T0000Z-160903T1800Z/
/O.NEW.KMFR.SC.Y.0086.160903T1800Z-160905T1200Z/
/O.NEW.KMFR.SW.Y.0093.160904T1200Z-160905T1200Z/
COASTAL WATERS FROM CAPE BLANCO OR TO PT. ST. GEORGE CA OUT 10 NM-
233 PM PDT FRI SEP 2 2016

...SMALL CRAFT ADVISORY IN EFFECT FROM 11 AM SATURDAY TO 5 AM PDT
MONDAY...

THE NATIONAL WEATHER SERVICE IN MEDFORD HAS ISSUED A SMALL CRAFT
ADVISORY FOR HAZARDOUS SEAS...WHICH IS IN EFFECT UNTIL 11 AM PDT
SATURDAY. A SMALL CRAFT ADVISORY HAS ALSO BEEN ISSUED. THIS SMALL
CRAFT ADVISORY IS IN EFFECT FROM 11 AM SATURDAY TO 5 AM PDT
MONDAY. 

* WINDS...NORTH 15 TO 20 KT...INCREASING TO 20 TO 25 KT WITH
  GUSTS UP TO 35 KT SATURDAY AFTERNOON.

* SEAS...NORTHWEST 4 TO 6 FEET AT 8 SECONDS...BECOMING STEEP AND
  WIND DRIVEN AT 6 TO 10 FEET SATURDAY AFTERNOON. 

* AREAS AFFECTED...SMALL CRAFT ADVISORY CONDITIONS WILL IMPACT
  AREAS BETWEEN 3 AND 20 NM FROM SHORE SOUTH OF CAPE SEBASTIAN
  TONIGHT...THEN EXPAND TO ALL BUT THE MORE SHELTERED AREAS
  SATURDAY AFTERNOON.

* VIEW THE HAZARD AREA IN DETAIL AT 
  HTTP://WEATHER.GOV/MEDFORD/HAZARD 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY FOR HAZARDOUS SEAS MEANS THAT WAVES WILL
BE STEEP ENOUGH TO CREATE A POTENTIAL HAZARD TO SMALLER VESSELS
AND INEXPERIENCED MARINERS.

A SMALL CRAFT ADVISORY MEANS THAT WINDS AND SEAS WILL CREATE A
POTENTIAL HAZARD TO SMALLER VESSELS AND INEXPERIENCED MARINERS.

&&

$$

PZZ370-031045-
/O.NEW.KMFR.SW.Y.0093.160904T1200Z-160905T1200Z/
WATERS FROM FLORENCE TO CAPE BLANCO OR FROM 10 TO 60 NM-
233 PM PDT FRI SEP 2 2016

...SMALL CRAFT ADVISORY FOR HAZARDOUS SEAS IN EFFECT FROM 5 AM
SUNDAY TO 5 AM PDT MONDAY...

THE NATIONAL WEATHER SERVICE IN MEDFORD HAS ISSUED A SMALL CRAFT
ADVISORY FOR HAZARDOUS SEAS...WHICH IS IN EFFECT FROM 5 AM SUNDAY
TO 5 AM PDT MONDAY. 

* SEAS...WIND DRIVEN AT AROUND 6 FEET. 

* AREAS AFFECTED...SMALL CRAFT ADVISORY SEAS WILL IMPACT AREAS
  BEYOND 25 NM FROM SHORE THROUGH THE DAY SUNDAY.

* VIEW THE HAZARD AREA IN DETAIL AT 
  HTTP://WEATHER.GOV/MEDFORD/HAZARD 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY FOR HAZARDOUS SEAS MEANS THAT WAVES WILL
BE STEEP ENOUGH TO CREATE A POTENTIAL HAZARD TO SMALLER VESSELS
AND INEXPERIENCED MARINERS.

&&

$$


HTTP://WWW.WEATHER.GOV/MEDFORD
8 follow-up statements
158 
WHUS76 KMFR 030930
MWWMFR

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE MEDFORD OR
230 AM PDT SAT SEP 3 2016

PZZ370-031030-
/O.CAN.KMFR.SW.Y.0093.160904T1200Z-160905T1200Z/
WATERS FROM FLORENCE TO CAPE BLANCO OR FROM 10 TO 60 NM-
230 AM PDT SAT SEP 3 2016

...SMALL CRAFT ADVISORY FOR HAZARDOUS SEAS IS CANCELLED...

THE NATIONAL WEATHER SERVICE IN MEDFORD HAS CANCELLED THE SMALL
CRAFT ADVISORY FOR HAZARDOUS SEAS. 

$$

PZZ356-032230-
/O.CON.KMFR.SW.Y.0092.000000T0000Z-160903T1800Z/
/O.EXA.KMFR.SE.W.0061.160903T1800Z-160904T1200Z/
/O.EXT.KMFR.SC.Y.0086.160903T1800Z-160906T1200Z/
/O.EXT.KMFR.SW.Y.0093.160904T1200Z-160906T1200Z/
COASTAL WATERS FROM CAPE BLANCO OR TO PT. ST. GEORGE CA OUT 10 NM-
230 AM PDT SAT SEP 3 2016

...HAZARDOUS SEAS WARNING IN EFFECT FROM 11 AM THIS MORNING TO
   5 AM PDT SUNDAY...
...SMALL CRAFT ADVISORY NOW IN EFFECT FROM 11 AM THIS MORNING TO
   5 AM PDT TUESDAY...

THE NATIONAL WEATHER SERVICE IN MEDFORD HAS ISSUED A HAZARDOUS
SEAS WARNING...WHICH IS IN EFFECT FROM 11 AM THIS MORNING TO 5 AM
PDT SUNDAY. THE SMALL CRAFT ADVISORY IS NOW IN EFFECT FROM 11 AM
THIS MORNING TO 5 AM PDT TUESDAY.

* WINDS...NORTH 15 TO 20 KT...INCREASING TO 20 TO 25 KT WITH 
  GUSTS UP TO 35 KT SATURDAY AFTERNOON. 

* SEAS...NORTHWEST 4 TO 6 FEET AT 8 SECONDS...BECOMING STEEP AND
  WIND DRIVEN AT 6 TO 10 FEET SATURDAY AFTERNOON...AND VERY STEEP UP
  TO 12 FEET IN THE HAZARDOUS SEAS WARNING AREA.

* AREAS AFFECTED...SMALL CRAFT ADVISORY CONDITIONS WILL IMPACT
  AREAS BEYOND 3 NM FROM SHORE SOUTH OF CAPE SEBASTIAN THROUGH
  THIS MORNING...THEN EXPAND TO ALL BUT THE MORE SHELTERED AREAS
  SATURDAY AFTERNOON. VERY STEEP AND HAZARDOUS SEAS WILL DEVELOP
  BEYOND 5 NM FROM SHORE SOUTH OF CAPE SEBASTIAN BEGINNING
  SATURDAY AFTERNOON.

* VIEW THE HAZARD AREA IN DETAIL AT 
  HTTP://WEATHER.GOV/MEDFORD/HAZARD 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A HAZARDOUS SEAS WARNING MEANS VERY STEEP AND HAZARDOUS SEA
CONDITIONS ARE IMMINENT OR OCCURRING. RECREATIONAL BOATERS SHOULD
REMAIN IN PORT...OR TAKE SHELTER UNTIL WAVES SUBSIDE.  COMMERCIAL
VESSELS SHOULD PREPARE FOR ROUGH SEAS AND CONSIDER REMAINING IN
PORT OR TAKING SHELTER IN PORT UNTIL HAZARDOUS SEAS SUBSIDE.

A SMALL CRAFT ADVISORY MEANS THAT WINDS AND SEAS WILL CREATE A
POTENTIAL HAZARD TO SMALLER VESSELS AND INEXPERIENCED MARINERS.

&&

$$

PZZ376-032230-
/O.CON.KMFR.SW.Y.0092.000000T0000Z-160903T1800Z/
/O.EXT.KMFR.SC.Y.0086.160903T1800Z-160906T1200Z/
/O.CON.KMFR.SE.W.0061.160903T1800Z-160904T1200Z/
/O.EXT.KMFR.SW.Y.0093.160904T1200Z-160906T1200Z/
WATERS FROM CAPE BLANCO OR TO PT. ST. GEORGE CA FROM 10 TO 60 NM-
230 AM PDT SAT SEP 3 2016

...HAZARDOUS SEAS WARNING REMAINS IN EFFECT FROM 11 AM THIS
   MORNING TO 5 AM PDT SUNDAY...
...SMALL CRAFT ADVISORY NOW IN EFFECT FROM 11 AM THIS MORNING TO
   5 AM PDT TUESDAY...

THE HAZARDOUS SEAS WARNING REMAINS IN EFFECT FROM 11 AM THIS
MORNING TO 5 AM PDT SUNDAY. THE SMALL CRAFT ADVISORY IS NOW IN
EFFECT FROM 11 AM THIS MORNING TO 5 AM PDT TUESDAY.

* WINDS...NORTH 10 TO 15 KT...INCREASING TO 20 TO 25 KT WITH 
  GUSTS UP TO 35 KT SATURDAY AFTERNOON. 

* SEAS...NORTHWEST 4 TO 6 FEET AT 8 SECONDS...BECOMING STEEP AND
  WIND DRIVEN AT 6 TO 10 FEET SATURDAY AFTERNOON...AND VERY STEEP UP
  TO 14 FEET IN THE HAZARDOUS SEAS WARNING AREA.

* AREAS AFFECTED...SMALL CRAFT ADVISORY CONDITIONS WILL IMPACT
  AREAS BETWEEN 10 AND 20 NM FROM SHORE SOUTH OF CAPE SEBASTIAN
  THROUGH THIS MORNING...THEN EXPAND TO NEARLY ALL AREAS SATURDAY
  AFTERNOON. VERY STEEP AND HAZARDOUS SEAS WILL DEVELOP BETWEEN 10
  AND 20 NM FROM SHORE SOUTH OF CAPE SEBASTIAN BEGINNING SATURDAY
  AFTERNOON.

* VIEW THE HAZARD AREA IN DETAIL AT 
  HTTP://WEATHER.GOV/MEDFORD/HAZARD 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A HAZARDOUS SEAS WARNING MEANS VERY STEEP AND HAZARDOUS SEA
CONDITIONS ARE IMMINENT OR OCCURRING. RECREATIONAL BOATERS SHOULD
REMAIN IN PORT...OR TAKE SHELTER UNTIL WAVES SUBSIDE.  COMMERCIAL
VESSELS SHOULD PREPARE FOR ROUGH SEAS AND CONSIDER REMAINING IN
PORT OR TAKING SHELTER IN PORT UNTIL HAZARDOUS SEAS SUBSIDE.

A SMALL CRAFT ADVISORY MEANS THAT WINDS AND SEAS WILL CREATE A
POTENTIAL HAZARD TO SMALLER VESSELS AND INEXPERIENCED MARINERS.

&&

$$

HTTP://WWW.WEATHER.GOV/MEDFORD
158 
WHUS76 KMFR 031539
MWWMFR

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE MEDFORD OR
839 AM PDT SAT SEP 3 2016

PZZ356-376-040445-
/O.CON.KMFR.SW.Y.0092.000000T0000Z-160903T1800Z/
/O.CON.KMFR.SE.W.0061.160903T1800Z-160904T1200Z/
/O.CON.KMFR.SC.Y.0086.160903T1800Z-160906T1200Z/
/O.CON.KMFR.SW.Y.0093.160904T1200Z-160906T1200Z/
COASTAL WATERS FROM CAPE BLANCO OR TO PT. ST. GEORGE CA OUT 10 NM-
WATERS FROM CAPE BLANCO OR TO PT. ST. GEORGE CA FROM 10 TO 60 NM-
839 AM PDT SAT SEP 3 2016

...HAZARDOUS SEAS WARNING REMAINS IN EFFECT UNTIL 5 AM PDT
SUNDAY...
...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 5 AM PDT
TUESDAY...

* WINDS...NORTH 15 TO 20 KT...INCREASING TO 20 TO 25 KT WITH GUSTS
  UP TO 35 KT THIS AFTERNOON.

* SEAS...NORTHWEST 4 TO 6 FEET AT 8 SECONDS...BECOMING STEEP AND
  WIND DRIVEN AT 6 TO 10 FEET THIS AFTERNOON...AND VERY STEEP UP
  TO 12 FEET IN THE HAZARDOUS SEAS WARNING AREA.

* AREAS AFFECTED...SMALL CRAFT ADVISORY CONDITIONS WILL IMPACT
  AREAS BEYOND 3 NM FROM SHORE SOUTH OF CAPE SEBASTIAN THROUGH
  THIS MORNING...THEN EXPAND TO ALL BUT THE MORE SHELTERED AREAS
  THIS AFTERNOON. VERY STEEP AND HAZARDOUS SEAS WILL DEVELOP
  BEYOND 5 NM FROM SHORE SOUTH OF CAPE SEBASTIAN BEGINNING THIS AFTERNOON.

* VIEW THE HAZARD AREA IN DETAIL AT 
  HTTP://WEATHER.GOV/MEDFORD/HAZARD 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A HAZARDOUS SEAS WARNING MEANS VERY STEEP AND HAZARDOUS SEA
CONDITIONS ARE IMMINENT OR OCCURRING. RECREATIONAL BOATERS SHOULD
REMAIN IN PORT...OR TAKE SHELTER UNTIL WAVES SUBSIDE.  COMMERCIAL
VESSELS SHOULD PREPARE FOR ROUGH SEAS AND CONSIDER REMAINING IN
PORT OR TAKING SHELTER IN PORT UNTIL HAZARDOUS SEAS SUBSIDE.

A SMALL CRAFT ADVISORY MEANS THAT WINDS AND SEAS WILL CREATE A
POTENTIAL HAZARD TO SMALLER VESSELS AND INEXPERIENCED MARINERS.

&&

$$


HTTP://WWW.WEATHER.GOV/MEDFORD
629 
WHUS76 KMFR 032100
MWWMFR

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE MEDFORD OR
200 PM PDT SAT SEP 3 2016


PZZ356-376-041000-
/O.CON.KMFR.SE.W.0061.000000T0000Z-160904T1200Z/
/O.CON.KMFR.SC.Y.0086.000000T0000Z-160906T1200Z/
/O.CAN.KMFR.SW.Y.0093.160904T1200Z-160906T1200Z/
COASTAL WATERS FROM CAPE BLANCO OR TO PT. ST. GEORGE CA OUT 10 NM-
WATERS FROM CAPE BLANCO OR TO PT. ST. GEORGE CA FROM 10 TO 60 NM-
200 PM PDT SAT SEP 3 2016

...HAZARDOUS SEAS WARNING REMAINS IN EFFECT UNTIL 5 AM PDT
SUNDAY...
...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 5 AM PDT
TUESDAY...

* WINDS...NORTH 20 TO 25 KT...EXCEPT 25 TO 30 KT SOUTH OF CAPE
  SEBASTIAN THIS AFTERNOON AND EVENING.

* SEAS...STEEP AND WIND DRIVEN AT 5 TO 8 FEET...WITH VERY STEEP
  SEAS OF 9 TO 12 FEET SOUTH OF CAPE SEBASTIAN. 

* AREAS AFFECTED...SMALL CRAFT ADVISORY CONDITIONS WILL IMPACT
  NEARLY ALL AREAS SOUTH OF PORT ORFORD. VERY STEEP AND HAZARDOUS
  SEAS ARE EXPECTED BETWEEN 5 AND 20 NM FROM SHORE SOUTH OF CAPE
  SEBASTIAN THIS AFTERNOON AND EVENING.

* VIEW THE HAZARD AREA IN DETAIL AT 
  HTTP://WEATHER.GOV/MEDFORD/HAZARD 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A HAZARDOUS SEAS WARNING MEANS VERY STEEP AND HAZARDOUS SEA
CONDITIONS ARE IMMINENT OR OCCURRING. RECREATIONAL BOATERS SHOULD
REMAIN IN PORT...OR TAKE SHELTER UNTIL WAVES SUBSIDE.  COMMERCIAL
VESSELS SHOULD PREPARE FOR ROUGH SEAS AND CONSIDER REMAINING IN
PORT OR TAKING SHELTER IN PORT UNTIL HAZARDOUS SEAS SUBSIDE.

A SMALL CRAFT ADVISORY MEANS THAT WINDS AND SEAS WILL CREATE A
POTENTIAL HAZARD TO SMALLER VESSELS AND INEXPERIENCED MARINERS.

&&

$$


HTTP://WWW.WEATHER.GOV/MEDFORD
829 
WHUS76 KMFR 040930
MWWMFR

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE MEDFORD OR
230 AM PDT SUN SEP 4 2016

PZZ356-376-042230-
/O.CAN.KMFR.SE.W.0061.000000T0000Z-160904T1200Z/
/O.NEW.KMFR.SW.Y.0094.160904T0930Z-160906T1200Z/
/O.CON.KMFR.SC.Y.0086.000000T0000Z-160906T1200Z/
COASTAL WATERS FROM CAPE BLANCO OR TO PT. ST. GEORGE CA OUT 10 NM-
WATERS FROM CAPE BLANCO OR TO PT. ST. GEORGE CA FROM 10 TO 60 NM-
230 AM PDT SUN SEP 4 2016

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 5 AM PDT
   TUESDAY...
...SMALL CRAFT ADVISORY FOR HAZARDOUS SEAS IN EFFECT UNTIL 5 AM
   PDT TUESDAY...
...HAZARDOUS SEAS WARNING IS CANCELLED...

THE NATIONAL WEATHER SERVICE IN MEDFORD HAS ISSUED A SMALL CRAFT
ADVISORY FOR HAZARDOUS SEAS...WHICH IS IN EFFECT UNTIL 5 AM PDT
TUESDAY. THE HAZARDOUS SEAS WARNING HAS BEEN CANCELLED. 

* WINDS...NORTH 15 TO 25 KT WITH THE STRONGEST WINDS IN THE
  AFTERNOONS AND EVENINGS.

* SEAS...STEEP AND WIND DRIVEN AT 5 TO 9 FEET...WITH THE HEAVIEST
  SEAS IN THE AFTERNOONS AND EVENINGS.

* AREAS AFFECTED...THE SMALL CRAFT ADVISORY FOR WINDS WILL AFFECT
  AREAS FROM CAPE SEBASTIAN SOUTH BETWEEN 5 NM AND 25 NM OF THE
  COAST. THE SMALL CRAFT ADVISORY FOR HAZARDOUS SEAS WILL AFFECT
  ALL AREAS FROM PORT ORFORD SOUTH NEAR THE COAST...AND FROM CAPE
  SEBASTIAN SOUTH WELL OFFSHORE.

* VIEW THE HAZARD AREA IN DETAIL AT 
  HTTP://WEATHER.GOV/MEDFORD/HAZARD 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WINDS AND SEAS WILL CREATE A
POTENTIAL HAZARD TO SMALLER VESSELS AND INEXPERIENCED MARINERS.

A SMALL CRAFT ADVISORY FOR HAZARDOUS SEAS MEANS THAT WAVES WILL
BE STEEP ENOUGH TO CREATE A POTENTIAL HAZARD TO SMALLER VESSELS
AND INEXPERIENCED MARINERS.

&&

$$


HTTP://WWW.WEATHER.GOV/MEDFORD
616 
WHUS76 KMFR 042102
MWWMFR

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE MEDFORD OR
202 PM PDT SUN SEP 4 2016


PZZ356-376-051015-
/O.CON.KMFR.SC.Y.0086.000000T0000Z-160906T1200Z/
/O.CON.KMFR.SW.Y.0094.000000T0000Z-160906T1200Z/
COASTAL WATERS FROM CAPE BLANCO OR TO PT. ST. GEORGE CA OUT 10 NM-
WATERS FROM CAPE BLANCO OR TO PT. ST. GEORGE CA FROM 10 TO 60 NM-
202 PM PDT SUN SEP 4 2016

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 5 AM PDT
TUESDAY...

* WINDS...NORTH 20 TO 25 KT WITH GUSTS UP TO 30 KT. 

* SEAS...STEEP AND WIND DRIVEN AT 6 TO 9 FEET.

* AREAS AFFECTED...SMALL CRAFT ADVISORY CONDITIONS WILL IMPACT
  NEARLY ALL AREAS SOUTH OF PORT ORFORD. THE STRONGEST WINDS AND
  SEAS ARE EXPECTED BETWEEN 5 AND 30 NM FROM SHORE SOUTH OF CAPE
  SEBASTIAN. 

* VIEW THE HAZARD AREA IN DETAIL AT 
  HTTP://WEATHER.GOV/MEDFORD/HAZARD 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WINDS AND SEAS WILL CREATE A
POTENTIAL HAZARD TO SMALLER VESSELS AND INEXPERIENCED MARINERS.

A SMALL CRAFT ADVISORY FOR HAZARDOUS SEAS MEANS THAT WAVES WILL
BE STEEP ENOUGH TO CREATE A POTENTIAL HAZARD TO SMALLER VESSELS
AND INEXPERIENCED MARINERS.

&&

$$


HTTP://WWW.WEATHER.GOV/MEDFORD
727 
WHUS76 KMFR 050930
MWWMFR

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE MEDFORD OR
230 AM PDT MON SEP 5 2016

PZZ356-376-052230-
/O.CON.KMFR.SC.Y.0086.000000T0000Z-160906T1200Z/
/O.CON.KMFR.SW.Y.0094.000000T0000Z-160906T1200Z/
COASTAL WATERS FROM CAPE BLANCO OR TO PT. ST. GEORGE CA OUT 10 NM-
WATERS FROM CAPE BLANCO OR TO PT. ST. GEORGE CA FROM 10 TO 60 NM-
230 AM PDT MON SEP 5 2016

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 5 AM PDT
   TUESDAY...

* WINDS...NORTH 20 TO 25 KT WITH GUSTS UP TO 30 KT.

* SEAS...STEEP AND WIND DRIVEN AT 6 TO 9 FEET.

* AREAS AFFECTED...SMALL CRAFT ADVISORY CONDITIONS FOR HAZARDOUS
  SEAS WILL IMPACT NEARLY ALL AREAS SOUTH OF PORT ORFORD. SMALL
  CRAFT ADVISORY CONDITIONS FOR WINDS WILL OCCUR MOSTLY SOUTH OF
  BROOKINGS FROM 5 NM TO 30 NM OFFSHORE.

* VIEW THE HAZARD AREA IN DETAIL AT 
  HTTP://WEATHER.GOV/MEDFORD/HAZARD 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WINDS AND SEAS WILL CREATE A
POTENTIAL HAZARD TO SMALLER VESSELS AND INEXPERIENCED MARINERS.

A SMALL CRAFT ADVISORY FOR HAZARDOUS SEAS MEANS THAT WAVES WILL
BE STEEP ENOUGH TO CREATE A POTENTIAL HAZARD TO SMALLER VESSELS
AND INEXPERIENCED MARINERS.

&&

$$

HTTP://WWW.WEATHER.GOV/MEDFORD
929 
WHUS76 KMFR 052104
MWWMFR

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE MEDFORD OR
204 PM PDT MON SEP 5 2016

PZZ356-376-061015-
/O.CON.KMFR.SC.Y.0086.000000T0000Z-160906T1200Z/
/O.CON.KMFR.SW.Y.0094.000000T0000Z-160906T1200Z/
COASTAL WATERS FROM CAPE BLANCO OR TO PT. ST. GEORGE CA OUT 10 NM-
WATERS FROM CAPE BLANCO OR TO PT. ST. GEORGE CA FROM 10 TO 60 NM-
204 PM PDT MON SEP 5 2016

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 5 AM PDT
TUESDAY...

* WINDS...NORTH 20 TO 25 KT WITH GUSTS UP TO 30 KT.

* SEAS...STEEP AND WIND DRIVEN AT 6 TO 9 FEET.

* AREAS AFFECTED...SMALL CRAFT ADVISORY CONDITIONS FOR HAZARDOUS
  SEAS WILL IMPACT NEARLY ALL AREAS SOUTH OF PORT ORFORD. SMALL
  CRAFT ADVISORY CONDITIONS FOR WINDS WILL OCCUR MOSTLY SOUTH OF
  CAPE SEBASTIAN FROM 5 NM TO 30 NM OFFSHORE.

* VIEW THE HAZARD AREA IN DETAIL AT 
  HTTP://WEATHER.GOV/MEDFORD/HAZARD 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WINDS AND SEAS WILL CREATE A
POTENTIAL HAZARD TO SMALLER VESSELS AND INEXPERIENCED MARINERS.

A SMALL CRAFT ADVISORY FOR HAZARDOUS SEAS MEANS THAT WAVES WILL
BE STEEP ENOUGH TO CREATE A POTENTIAL HAZARD TO SMALLER VESSELS
AND INEXPERIENCED MARINERS.

&&

$$


HTTP://WWW.WEATHER.GOV/MEDFORD
824 
WHUS76 KMFR 060903
MWWMFR

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE MEDFORD OR
203 AM PDT TUE SEP 6 2016

PZZ356-376-061200-
/O.CAN.KMFR.SC.Y.0086.000000T0000Z-160906T1200Z/
/O.CON.KMFR.SW.Y.0094.000000T0000Z-160906T1200Z/
COASTAL WATERS FROM CAPE BLANCO OR TO PT. ST. GEORGE CA OUT 10 NM-
WATERS FROM CAPE BLANCO OR TO PT. ST. GEORGE CA FROM 10 TO 60 NM-
203 AM PDT TUE SEP 6 2016

...SMALL CRAFT ADVISORY FOR HAZARDOUS SEAS REMAINS IN EFFECT
UNTIL 5 AM PDT EARLY THIS MORNING...

* SEAS...FRESH SWELL WILL REMAIN STEEP AT 6 TO 9 FEET 7 SECONDS
  THROUGH DAWN TODAY THEN SUBSIDE.

* AREAS AFFECTED...SOUTH OF GOLD BEACH AND BETWEEN 5 NM AND 30 NM
  FROM SHORE. 

* VIEW THE HAZARD AREA IN DETAIL AT 
  HTTP://WEATHER.GOV/MEDFORD/HAZARD 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY FOR HAZARDOUS SEAS MEANS THAT WAVES WILL
BE STEEP ENOUGH TO CREATE A POTENTIAL HAZARD TO SMALLER VESSELS
AND INEXPERIENCED MARINERS.

&&

$$


HTTP://WWW.WEATHER.GOV/MEDFORD

What forecasters said that day

The local office's own words before this small craft advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Medford, OR wrote its last area forecast discussion before this small craft advisory went out at Sep 2, 12:55 PM PDT, 1 hour 38 minutes earlier.

Area forecast discussion, Sep 2, 12:55 PM PDT, 1 hour 38 minutes before
Area Forecast Discussion
National Weather Service Medford OR
1255 PM PDT FRI SEP 2 2016

Updated Aviation Section

.DISCUSSION...A well-defined upper trough will maintain
temperatures well below normal through Sunday and help to generate
morning cloud cover, especially west of the Cascades. Winds will be
breezy for much of the forecast area the next few days as onshore
flow increases.

A few hundredths of an inch has been observed in portions of
coastal Douglas, Coos, and Curry Counties this morning. This is
expected again tonight, perhaps reaching a bit further south and
east per the latest ARW/NMM model output.

One of the elements we'll be focusing on this morning is the
upper low tracking over the forecast area late Saturday, and this
will bring the chance for showers and thunderstorms to mainly
areas east of the Cascades. Areas west of the Cascades should
trend sunnier in the afternoons after morning clouds clear out.

Lastly, smoke from the Gap Fire continues to be pushed to the
south and east by lower level northwest wind flow, affecting
areas like Fort Jones with unhealthy air quality. Future smoke
impacts will of course depend highly on the fire's smoke
production.

Please see the previous discussion below for more details on the
cool and potentially showery conditions this weekend.

&&

.AVIATION...02/18Z TAF CYCLE...
With a cool air mass in place today and good vertical mixing, VFR is
expected, with some areas of MVFR and partial terrain obscurations
along and near the Coastal Mountains, Umpqua Divide, and Oregon
Cascades. Ceilings this morning will rise and mostly dissipate at
most locations later this afternoon into this evening. Later this
evening through mid-late Saturday morning MVFR to IFR low clouds and
patchy fog are expected from the Upper Klamath Basin westward. Smoke
from the Gap Fire is also expected to continue to result in IFR to
MVFR visibilities from Happy Camp eastward up the Klamath River
Canyon, to near Interstate 5 and southward through the Shasta
Valley. BTL

&&

.MARINE...Updated 800 AM PDT Friday 1 September 2016...Winds will
remain light through Friday. A thermal trough will develop near
the coast this weekend...and this will bring increasing north
winds and choppy seas to the area...especially south of Cape
Blanco. Small craft conditions are possible for areas south of
Cape Blanco Saturday afternoon through Sunday evening and possibly
Tuesday afternoon and evening.

&&

.PREV DISCUSSION... /Issued 355 AM PDT FRI SEP 2 2016/

DISCUSSION...The most notable changes to the 7-day forecast were
to increase the wind speeds expected on Saturday, reduce the area
covered by a slight chance of thunderstorms on Saturday afternoon
and evening, add a slight chance of showers and thunderstorms to
Modoc County late Saturday night into Sunday morning, and to
modestly expand the coverage of sky cover through the first half
of next week.

Model agreement is very good through the first half of next week.
The holiday weekend will be mainly dry but with temperatures at 5
to 10 degrees below normal as a series of disturbances brush past
our area.

A broad upper level trough is in place over the Pacific Northwest.
It will produce instability showers today mainly from the
Columbia Gorge across western Washington into BC, but a few light
showers may extend into northern Coos County or northwest Douglas
County. The main effect for our area will be substantial upper
level cloud cover this morning that is expected to thin during the
afternoon and evening.

The center of the main low will track northeast across Canada on
Saturday while a fast-moving shortwave in northerly flow on the
back side of the trough reaches the vicinity of the southern
Oregon coast. It is forecast to then track inland on Saturday
night. There is still some uncertainty regarding the strength and
timing of the shortwave. As with its previous run, the 00Z GFS
indicates that this disturbance will generate weak instability on
Saturday afternoon with a slight chance of showers and
thunderstorms in northern Klamath County and Lake County. The near
surface convective parameters are unimpressive with relatively
cool temperatures and low dew points. But, shortwave induced
elevated convection may develop with the GFS indicating weak
850-500MB MU CAPE of 50 to 100 J/KG and Lifted Indices of 0 to -1.
The possibility of east side showers or thunderstorms continues
late Saturday evening and overnight for Modoc County, and may
persist for Lake County as well.

As the trough sweeps across our area, it will increase the
pressure gradient. Northwest winds will be breezy and a bit
stronger than typical on Saturday afternoon and evening across our
area. This pattern with a vertical profile of winds varying
between west and north will keep most of the smoke from the Gap
wildfire south of the Siskiyou Mountains.

From Sunday through Tuesday...the large scale pattern will evolve
slowly with a few weak shortwaves passing through in a northwest
flow aloft. These weak waves will continue night and morning low
clouds at the coast into the Umpqua Valley. The strongest wave
looks to arrive on Tuesday with a slight chance to chance of Coos
and Douglas County showers.

Wednesday into Friday...it is not certain to what extent the
upper level pattern will be progressive. In a role reversal from
the usual, the ECMWF is more progressive and shows more noticeable
warming and drying as an offshore ridge moves toward the coast.

&&

.MFR WATCHES/WARNINGS/ADVISORIES...
OR...None.

CA...None.

Pacific Coastal Waters...None.

NSK/DW/JRS

The office that day

Everything else NWS Medford, OR issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Sep 2, 2:33 PM PDTHazardous Seas WarningMFR36 hr
Sep 2, 2:33 PM PDTSmall Craft Advisory for Hazardous SeasMFR20 hr
Sep 2, 2:33 PM PDTSmall Craft Advisory for Hazardous SeasMFR23 hr

Nearby

Small Craft Advisories in Oregon, 2016Every small craft advisory in 2016

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.